8 doctors weighed in:

Suspect.Wegener's or polychondritis. Rx- prednisone &imuran. Also have subglotticstenosis. Having vision issues (blurred) - is this common with above?

8 doctors weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology
4 doctors agree

In brief: More likely

The prednisone if you are on a high dose!

In brief: More likely

The prednisone if you are on a high dose!
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Dr. Tracy Lovell
Internal Medicine - Rheumatology
2 doctors agree

In brief: Can occur

It can occur but it may also other things such as cataracts or glaucoma from the prednisone.
See an opthalmologist and they will be able to distinguish whether it is due to the disease or you have something else going on.

In brief: Can occur

It can occur but it may also other things such as cataracts or glaucoma from the prednisone.
See an opthalmologist and they will be able to distinguish whether it is due to the disease or you have something else going on.
Dr. Tracy Lovell
Dr. Tracy Lovell
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
434K people helped
Continue
111,000 doctors available